# SDR SWAA2019091937021

- Difficulty date: September 16, 2019
- Submitted: September 19, 2019
- Operation: Air carrier
- Aircraft: N243WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34863
- Aircraft time: 46,478 hours, 22,722 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Sensor
- Part number: 0861FL1
- Part serial: 7019
- Condition: Inoperative
- Location: Aoa
- Stage of operation: TO
- How discovered: O
- Nature of condition: I
- Precautionary procedure: O

## Discrepancy

AIR DATA INSTRUMENTS DISAGREE ON TAKEOFF. TAKEOFF CONTINUED, RETURNED TO DAL.  R&R AOA SENSOR IAW AMM.
